[BrO] Brylawski, Thomas; Oxley, James. The Tutte polynomial and its applications. Matroid applications, 123--225, Encyclopedia Math. Appl., 40, Cambridge Univ. Press, Cambridge, 1992.

[E-M.i] J. A. Ellis-Monaghan, Identities for the Martin Polynomial of an Oriented Graph, submitted to Journal of Combinatorial Theory, Series B.

[E-M.m] J. A. Ellis-Monaghan, Martin Polynomial Miscellanea, Cong. Num. 137 (1999) 19-31.

[E-M.n] J. A. Ellis-Monaghan, New Results for the Martin Polynomial, Journal of Combinatorial Theory, Series B, 74 (1998) 326-352.

[J.o] F. Jaeger, On Transition Polynomials of 4-regular Graphs, Cycles and Rays (Montreal, PQ, 1987) 123-150, NATO Adv. Sci. Inst. Ser. C: Math. Phys. Sci., 301, Kluwer Acad. Publ., Dordrecht, 1990.

[LV.p] M. Las Vergnas, Le Polyn˘me de Martin d'un Graphe Eulerien, Ann. Discrete Math. 17 (1983) 397-411.